# SDR DALA14029430190

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 79,492 hours, 11,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, OUTBOARD LEADING EDGE FAIRING FOUND DELAMINATED.  REPLACED FLAP OUTBOARD LEADING EDGE FAIRING IAW SRB51-70-05 PART 5A, AND 57-53-01 REPAIR 1 FIGURE 201.
